# SDR DALA2024031803396

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0247799) AFT CARGO DOOR THRESHOLD WEB HAS CORROSION ON UPPER SURFACE. REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD WEB STA 794 TO 847 IAW B737-800 SRM 51-40-02-0G, DWG 146A8340.
